# SDR SWAA2024062687648

- Difficulty date: May 19, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 737-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT 2024-335832<[01] REPLACED ANGLE LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A8123 SHEET: 16 REV -;[02] CORRECTED STEP 1  REPLACED ANGLE LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A8123 SHEET: 16 REV - SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED ANGLE LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 146A8123 SHEET: 16 REV - SEE INDIVIDUAL SIGNOFF BELOW
